Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash after 2 1/2 years?
Sep 22, 2005

My meds: Viramune, Epivir, Viread. I've been on this treatment for 2.5 years. 3 days ago I started to get a rash on the inside of my arms and in my goin area. Red, prickly, itchy spots mostly. I was in my garden that day it started... and noticed a scratch on my arm. Not sure if they are related. My question: Can you get a rash from any of the meds I'm on after 2.5 years? I did go to my General pract. doc (not HIV doc) and he wasn't real concerned. Taking allegra and topical cream. Thoughts? Thanks!

Response from Dr. Henry

It would be highly unlikely that the rash would be due to one of your HIV meds from what you describe. More likely some form of contact/heat reaction. KH



Previous
side effects of Kaletra/Truvada
Next
STD

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement